MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® INLAY OPTIMA® URETERAL STENT WITH NICORE¿ GUIDEWIRE

C.R. BARD INC. (COVINGTON) -1018233 BARD® INLAY OPTIMA® URETERAL STENT WITH NICORE¿ GUIDEWIRE
Model Number 786426
Medical Device Problem Codes Inadequate Instructions for Healthcare Professional (1319); Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a ureteral stent of french size six inside the kit upon opening.Per additional information via email from ibc on 29mar2022, it was stated that each hospital received one product.The samples received had engraved 6fr on the stent.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Additional Manufacturer Narrative
The reported event is confirmed, packaging related.Four photo samples were submitted.The ureteral stent was returned in the opened original packaging.Visual evaluation of the photo samples noted 4.7 fr.X 26cm marked on the packaging and the complaint lot visible in two photos, the other two photos submitted show the body of the stent with 6f x 26 cm marked on the product.Visual evaluation of the physical sample noted 4.7 fr.X 26cm marked on the packaging and 6f x 26 cm marked on the product.Using a french gage, the stent was confirmed to be 6fr.As indicated on the sample.A potential root cause for this event could be, "wrong line clearance".As no patient involvement was reported the device was not used, however, is intended for treatment purposes.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review is not required as a review of the label could not have prevented the reported event.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text: the actual/suspected device was evaluated.
 
Event or Problem Description

Brand Name
BARD® INLAY OPTIMA® URETERAL STENT WITH NICORE¿ GUIDEWIRE
Common Device Name
URETERAL STENT
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key16655228
Report Number1018233-2023-02201
Device Sequence Number5759896
Product Code FAD
UDI-Device Identifier10801741015042
UDI-Public(01)10801741015042
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K043193
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/24/2024
Device Model Number786426
Device Catalogue Number786426
Device Lot NumberNGFU2656
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/12/2023
Supplement Date Received by Manufacturer05/11/2023
Initial Report FDA Received Date03/31/2023
Supplement Report FDA Received Date05/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown